# SDR AWXA200200248

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 63,477 hours, 24,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT -C- DURING INSPECTION OF EMERGENCY EQUIPMENT THE AFT LT EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERIES IAW GENERAL PRACTICES, REF MPPM 9-1,9.  OPERATIONAL CHECK WAS GOOD.
